Alert archive / New York / Flash Flood Warnings in 2015
Flash Flood Warning 12, NWS New York, NY
NWS New York, NY issued this flash flood warning at Jul 30, 2015, 2:31 PM EDT for Bergen County, Hudson County, New Jersey; Bronx County, New York County, Queens County, New York. It was in force for 119 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 30, 2015, 2:31 PM EDT (18:31 UTC)
- Expired
- Jul 30, 2015, 4:30 PM EDT
- In force
- 119 min
- Issued by
- NWS New York, NY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bergen County, NJ, Hudson County, NJ, Bronx County, NY, New York County, NY, Queens County, NY
The radar
The Brookhaven radar (KOKX), 91 km from the middle of the area, began a volume at 18:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 30, 3:04 PM EDT | FLASH FLOOD | Bronx, NY | WATER FLOODED THE LOWER LEVEL OF A BUSINESS AT GARRISON AVENUE AND WHITTIER STREET. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 33 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 6.5 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 648 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 672 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 61 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
571
WGUS51 KOKX 301831
FFWOKX
NJC003-017-NYC005-061-081-302030-
/O.NEW.KOKX.FF.W.0012.150730T1831Z-150730T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NEW YORK NY
231 PM EDT THU JUL 30 2015
THE NATIONAL WEATHER SERVICE IN UPTON NY HAS ISSUED A
* FLASH FLOOD WARNING FOR...
HUDSON COUNTY IN NORTHEASTERN NEW JERSEY...
SOUTHWESTERN BERGEN COUNTY IN NORTHEASTERN NEW JERSEY...
BRONX COUNTY IN SOUTHEASTERN NEW YORK...
NEW YORK COUNTY IN SOUTHEASTERN NEW YORK...
QUEENS COUNTY IN SOUTHEASTERN NEW YORK...
* UNTIL 430 PM EDT
* AT 229 PM EDT...DOPPLER RADAR INDICATED TRAINING THUNDERSTORM
PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. RAINFALL RATES OF 1
1/2 TO 2 INCHES PER HOUR ARE BEING DETECTED...WITH 1 TO 1 1/2
INCHES OF RAIN HAVE ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO
BEGIN SHORTLY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 4068 7408 4078 7411 4076 7409 4079 7408
4082 7401 4080 7399 4084 7397 4089 7384
4088 7378 4086 7379 4086 7377 4084 7379
4086 7382 4079 7378 4072 7396 4071 7405
4071 7404
$$
NV1 follow-up statement
813
WGUS71 KOKX 301917
FFSOKX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
317 PM EDT THU JUL 30 2015
NJC003-017-NYC005-061-081-301927-
/O.CAN.KOKX.FF.W.0012.000000T0000Z-150730T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HUDSON NJ-BERGEN NJ-BRONX NY-NEW YORK NY-QUEENS NY-
317 PM EDT THU JUL 30 2015
...THE FLASH FLOOD WARNING FOR HUDSON...SOUTHWESTERN BERGEN...
BRONX...NEW YORK AND QUEENS COUNTIES IS CANCELLED...
THE HEAVY RAIN HAS ENDED...AND ADDITIONAL FLOODING IS NO LONGER
EXPECTED TO POSE A THREAT.
LAT...LON 4068 7408 4078 7411 4076 7409 4079 7408
4082 7401 4080 7399 4084 7397 4089 7384
4088 7378 4086 7379 4086 7377 4084 7379
4086 7382 4079 7378 4072 7396 4071 7405
4071 7404
$$
NVWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this flash flood warning went out at Jul 30, 1:16 PM EDT, 1 hour 15 minutes earlier.
Area forecast discussion, Jul 30, 1:16 PM EDT, 1 hour 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
116 PM EDT THU JUL 30 2015
.SYNOPSIS...
A COLD FRONT APPROACHES THE REGION TODAY AND MOVES ACROSS TONIGHT.
WEAK HIGH PRESSURE FOLLOWS FOR FRIDAY. MULTIPLE WEAK COLD FRONTS
OR TROUGHS WILL MOVE ACROSS THE AREA STARTING SATURDAY NIGHT AND
CONTINUING INTO THE MIDDLE OF NEXT WEEK. THE STRONGEST COLD
FRONTAL PASSAGE LOOKS TO BE ON TUESDAY AFTERNOON. IN
BETWEEN....WEAK HIGH PRESSURE WILL PREVAIL ACROSS THE AREA.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
COLD FRONT OVER CENTRAL NY/PA CONTINUES TO TRACK EAST. WIDESPREAD
STRATUS KEPT TEMPS DOWN A BIT THIS MORNING...BUT SOME BREAKS IN
THE CLOUDS HAVE ALLOWED TEMPS TO START TO CLIMB. INSTABILITY
LEVELS ARE CLIMBING...WITH 0-10 KM MU CAPE VALUES OVER 1500 J/KG
ACROSS THE CWA.
WILL CONTINUE THE HEAT ADVISORY FOR NYC...MAINLY FOR THE HIGH SFC
DEWPOINTS. TEMPS MAY HAVE A HARD TIME REACHING 90...BUT THE HIGH
HUMIDITY SHOULD MAKE UP FOR IT. WILL REEVALUATE WITH AFTERNOON
FORECAST PACKAGE TO DETERMINE IF IT CAN COME DOWN OR NOT. THE HEAT
INDEX IS JUST NOW AT 90 IN PARTS OF NYC...SO IT SHOULD NOT BE HARD
TO REACH 95 OVER THE NEXT COUPLE OF HOURS.
STORMS ARE DEVELOPING AHEAD OF THE COLD FRONT...AND ACTIVITY WILL
INCREASE AS THAT FRONT TRACKS TO THE EAST.
THERE IS A HIGH RISK OF RIP CURRENTS AT OCEAN BEACHES TODAY.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM FRIDAY/...
CONVECTION ONGOING ACROSS LONG ISLAND EARLY THIS EVENING AS THE COLD
FRONT MOVES ACROSS. THIS WILL DISSIPATE LATE IN THE EVENING INTO THE
OVERNIGHT AS THE BULK OF CONVECTION MOVES SOUTHEAST OF LONG ISLAND
WITH THE FRONT. A SHORTWAVE IN THE MID LEVELS PIVOTS AROUND THE
LONGWAVE TROUGH AS MOVES NORTH OF THE REGION THROUGH THE NIGHT.
THE WEATHER WILL BE DRY FRIDAY AS WEAK HIGH PRESSURE BUILDS IN FROM
THE SOUTH AND WEST. THE SOURCE REGION OF THE NEXT AIRMASS WILL BE
ACROSS THE SOUTH CENTRAL U.S. A CONTINUED VERY WARM BUT NOW DRIER
AIRMASS WILL BUILD IN. DEWPOINTS LOWER TO UPPER 50S TO LOWER 60S FOR
MUCH OF THE REGION WITH MORE OF A WEST TO NORTHWEST FLOW.
&&
.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
A RATHER BENIGN PERIOD WITH A BROAD UPPER TROUGH ACROSS EASTERN
CANADA AND THE NE QUARTER OF THE NATION. POLAR VORTEX DURING THIS
TIME DESCENDS FROM HUDSON BAY ON SAT SE INTO ONTARIO PROVINCE BY MID
WEEK. A SERIES OF DISTURBANCES IN THE UPPER FLOW WILL SEND WEAK COLD
FRONTS OR TROFS ACROSS THE AREA WITH THE POTENTIAL FOR SCT
CONVECTION. MDT INSTABILITY...DECENT MID LEVEL LAPSE RATES...AND
SOME WIND SHEAR SUPPORTS ISOLATED STRONG CONVECTION. THE LIMITING
FACTOR WILL BE MOISTURE WITH A DEEP-LAYERED W/SW FLOW.
TEMPS DURING THE PERIOD WILL BE SEVERAL DEGREES ABOVE NORMAL...BUT
OVERALL THE AIRMASS WILL BE DRIER THAN RECENT DAYS...SO A LITTLE
LESS HUMID. TEMPS ON WED MAY BE OVERDONE A BIT AS THE GFS IS
SIGNIFICANTLY COOLER WITH A SHARPER TROF AND COLD FRONT PASSING
THROUGH LATE TUE. ECMWF/GGEM ARE CONSIDERABLY FLATTER AND WARMER.
SUBSEQUENT TENDS IN GLOBAL MODEL RUNS WILL BE WATCHED. GEFS SUPPORTS
WARMER SOLUTIONS.
&&
.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
A COLD FRONT OVER PA WILL PASS THRU THE REGION TNGT.
SCT SHWRS AND TSTMS DEVELOPING OVER THE WRN HALF OF THE REGION
WILL CONTINUE TO IMPACT THE AREA THIS AFTN. THIS WAS HANDLED WITH
A VCTS IN THE TAFS. A MORE ORGANIZED AREA OF TSTMS UPSTREAM CLOSER
TO THE FRONT WILL TRACK THRU AFT 19-20Z IN THE CITY. TEMPOS FOR
THESE IN THE TAFS.
GENERALLY SCT-BKN CLOUDS AROUND 3000 FT TIL AFT 00Z. MVFR OR
LOWER IN TSTMS.
IMPROVEMENT TO VFR TNGT AS WINDS SHIFT TO THE NW. THERE COULD BE
SOME RESIDUAL VIS RESTRICTIONS IN BR TIL THE DRY AIR FLOWS
IN...PARTICULARLY THE OUTLYING TERMINALS.
MAINLY SSW FLOW TIL THIS EVE WHEN WINDS SHIFT TO THE WSW THEN NW.
SPEED AND DIRECTION VARIABILITY CAN BE EXPECTED INVOF TSTMS.
...NY METRO ENHANCED AVIATION WEATHER SUPPORT...
DETAILED INFORMATION...INCLUDING HOURLY TAF WIND COMPONENT FCSTS CAN
BE FOUND AT: HTTP:/WWW.ERH.NOAA.GOV/ZNY/N90 (LOWER CASE)
KJFK FCSTER COMMENTS: UPDATES TO TIMING AND INTENSITY OF TSTMS CAN
BE EXPECTED. THERE WILL BE A CHC FOR WIND GUSTS IN EXCESS OF 40KT
LATE THIS AFTN AND EVE IF STRONGER TSTMS HOLD TOGETHER.
KLGA FCSTER COMMENTS: UPDATES TO TIMING AND INTENSITY OF TSTMS CAN
BE EXPECTED. THERE WILL BE A CHC FOR WIND GUSTS IN EXCESS OF 40KT
LATE THIS AFTN AND EVE IF STRONGER TSTMS HOLD TOGETHER.
KEWR FCSTER COMMENTS: UPDATES TO TIMING AND INTENSITY OF TSTMS CAN
BE EXPECTED. THERE WILL BE A CHC FOR WIND GUSTS IN EXCESS OF 40KT
LATE THIS AFTN AND EVE IF STRONGER TSTMS HOLD TOGETHER.
KTEB FCSTER COMMENTS: UPDATES TO TIMING AND INTENSITY OF TSTMS CAN
BE EXPECTED. THERE WILL BE A CHC FOR WIND GUSTS IN EXCESS OF 40KT
LATE THIS AFTN AND EVE IF STRONGER TSTMS HOLD TOGETHER.
KHPN FCSTER COMMENTS: MVFR MAY REMAIN ALL DAY. UPDATES TO TIMING
AND INTENSITY OF TSTMS CAN BE EXPECTED. THERE WILL BE A CHC FOR
WIND GUSTS IN EXCESS OF 40KT LATE THIS AFTN AND EVE IF STRONGER
TSTMS HOLD TOGETHER.
KISP FCSTER COMMENTS: MVFR MAY REMAIN ALL DAY.
.OUTLOOK FOR 18Z FRIDAY THROUGH TUESDAY...
.FRI AFTN...VFR WITH W WINDS.
.SAT-SUN...MAINLY VFR WITH SW FLOW.
.MON...INCREASING S FLOW WITH A CHC OF TSTMS.
.TUE...CHC TSTMS. WINDS SHIFTING TO THE W.
&&
.MARINE...
BUFKIT EXHIBITS PRETTY GOOD AGREEMENT WITH GUSTY WINDS ACROSS
MUCH OF THE WATERS THIS AFTERNOON INTO EARLY THIS EVENING WITH 25
KT GUSTS ACROSS MOST WATERS. WAVEWATCH CURRENTLY VERIFYING WITHIN
A FOOT OF BUOY OBS. THE OCEAN SEAS INCREASE TO 5 FEET THIS
AFTERNOON IN RESPONSE TO CONTINUED SOUTHERLY FETCH AND SOUTH TO
SOUTHEAST SWELL. THE SCA SEAS LAST THROUGH TONIGHT. A RETURN TO
SUB SCA CONDITIONS WILL BE IN PLACE FOR FRIDAY INTO SATURDAY AS
WEAK HIGH PRESSURE MOVES IN.
OCEAN SEAS COULD BUILD TO AROUND 5 FT SAT NIGHT...AND THEN AGAIN
LATE MON INTO TUE AHEAD OF AN APPROACHING COLD FRONT. PREVAILING
FLOW WILL BE S/SW DURING THIS TIME.
&&
.HYDROLOGY...
BASIN AVG QPF OF APPROXIMATELY 1/2 INCH POSSIBLE THROUGH
TONIGHT...LIKELY ACROSS INTERIOR AREAS AND LOCATIONS NEAR NYC AND
TO THE NORTH AND WEST. WITH PW OVER 2 INCHES...LOCALLY HEAVY
RAINFALL IS POSSIBLE WITH ANY STRONGER CONVECTION. MINOR
URBAN/POOR DRAINAGE FLOODING IS THE MOST LIKELY OUTCOME. THERE
WILL ALSO THOUGH BE A POSSIBILITY OF FLASH FLOODING BUT EXPECT
THIS TO BE MORE ISOLATED.
OTHERWISE...NO SIGNIFICANT WIDESPREAD RAIN EXPECTED.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR NYZ072>075-176-
178.
HIGH RIP CURRENT RISK UNTIL 8 PM EDT THIS EVENING FOR NYZ075-
080-081-178-179.
NJ...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR ANZ330-
340-345.
SMALL CRAFT ADVISORY UNTIL MIDNIGHT EDT TONIGHT FOR ANZ355.
SMALL CRAFT ADVISORY UNTIL 6 AM EDT FRIDAY FOR ANZ350-353.
&&
SYNOPSIS...JM/DW
NEAR TERM...MPS
SHORT TERM...JM
LONG TERM...DW
AVIATION...JMC
MARINE...JM/DW
HYDROLOGY...JM/DWHazardous weather outlook, Jul 30, 6:55 AM EDT, 7 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW YORK NY 655 AM EDT THU JUL 30 2015 NYZ072>074-176-311100- NEW YORK (MANHATTAN)-BRONX-RICHMOND (STATEN ISLAND)-NORTHERN QUEENS- 655 AM EDT THU JUL 30 2015 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NEW YORK. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. THERE IS A MARGINAL RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING. THE MAIN THREAT IS FROM DAMAGING WIND GUSTS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. NYZ075-178-311100- KINGS (BROOKLYN)-SOUTHERN QUEENS- 655 AM EDT THU JUL 30 2015 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...HIGH RIP CURRENT RISK IN EFFECT THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NEW YORK. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH RIP CURRENT RISK. HEAT ADVISORY. THERE IS A MARGINAL RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING. THE MAIN THREAT IS FROM DAMAGING WIND GUSTS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. NYZ080-081-179-311100- SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK-SOUTHERN NASSAU- 655 AM EDT THU JUL 30 2015 ...HIGH RIP CURRENT RISK IN EFFECT THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NEW YORK. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH RIP CURRENT RISK. THERE IS A MARGINAL RISK FOR STRONG TO SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING. THE MAIN THREAT IS FROM DAMAGING WIND GUSTS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. ANZ330-335-338-340-345-350-353-355-CTZ005>012-NJZ002-004-006-103>108- NYZ067>071-078-079-177-311100- LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-NORTHERN FAIRFIELD- NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-NORTHERN NEW LONDON- SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-SOUTHERN MIDDLESEX- SOUTHERN NEW LONDON-WESTERN PASSAIC-EASTERN PASSAIC-HUDSON- WESTERN BERGEN-EASTERN BERGEN-WESTERN ESSEX-EASTERN ESSEX- WESTERN UNION-EASTERN UNION-ORANGE-PUTNAM-ROCKLAND- NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NORTHWESTERN SUFFOLK- NORTHEASTERN SUFFOLK-NORTHERN NASSAU- 655 AM EDT THU JUL 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...SOUTHERN CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...TODAY AND TONIGHT. THERE IS A MARGINAL RISK FOR STRONG TO SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING. THE MAIN THREAT IS FROM DAMAGING WIND GUSTS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA.
The office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 30, 2:03 PM EDT | Areal Flood Advisory | OKX | Bergen, Essex, Hudson, Union | 117 min |
| Jul 30, 3:39 PM EDT | Areal Flood Advisory | OKX | Bergen, Essex, Passaic | 3 hr |
| Jul 30, 4:21 PM EDT | Special Weather Statement | OKX | Essex, Hudson, Union | 39 min |
| Jul 30, 2:44 PM EDT | Special Weather Statement | OKX | Bronx | 46 min |
| Jul 30, 2:49 PM EDT | Special Marine Warning | OKX | 86 min | |
| Jul 30, 2:49 PM EDT | Special Marine Warning | OKX | 86 min | |
| Jul 30, 2:50 PM EDT | Severe Thunderstorm Warning | OKX | Bronx, Nassau, Queens, Suffolk | 40 min |
| Jul 30, 3:08 PM EDT | Areal Flood Advisory | OKX | Nassau, Suffolk | 112 min |
| Jul 30, 3:35 PM EDT | Special Weather Statement | OKX | Nassau | 40 min |
| Jul 30, 3:43 PM EDT | Special Weather Statement | OKX | Rockland, Westchester | 47 min |
| Jul 30, 4:14 PM EDT | Special Marine Warning | OKX | 91 min | |
| Jul 30, 4:16 PM EDT | Special Marine Warning | OKX | 89 min | |
| Jul 30, 4:25 PM EDT | Special Weather Statement | OKX | Kings, Queens | 50 min |
| Jul 30, 4:34 PM EDT | Areal Flood Advisory | OKX | Westchester | 86 min |
| Jul 30, 4:40 PM EDT | Areal Flood Advisory | OKX | Bronx, Kings, Nassau, New York, Queens, Richmond and 1 more | 2 hr |
| Jul 30, 5:04 PM EDT | Special Weather Statement | OKX | Nassau | 41 min |
| Jul 30, 5:58 PM EDT | Areal Flood Advisory | OKX | Suffolk | 62 min |
Nearby
Flash Flood Warnings in New York, 2015Flash Flood Warnings in New Jersey, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.